# SDR WVER2015042693403

- Difficulty date: April 13, 2015
- Submitted: April 26, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 11,397 hours, 11,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67040502
- Condition: Corroded
- Location: Bs 280
- Part time: 11,397 hours, 11,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT LOWER FS 280 WEB TO HAVE MINOR CORROSION.
